# SDR DALA1114999877

- Difficulty date: February 21, 2011
- Submitted: March 3, 2011
- Operation: Air carrier
- Aircraft: N786NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48148
- Aircraft time: 68,643 hours, 48,148 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE VERTICAL STABILIZER STA ZFS43 HAS A CRACK FROM FASTENER HOLE.  AT FIFTH OPEN HOLE 3 INCHES LONG FROM THE BOTTOM OF THE RIB (LT) THAT EXTENDS ON OTBD FLANGE FWD AND TERMINATES AT OPEN HOLE OF RIB SUPPORT, STA ZFS43 IAW SPM 06-10-01.001.  FABBED REPAIR PARTS IAW SRM 55-02, FIG 27, VIEW B, SECTION  F-F, PG 104, 111 AND 106.  TREATED AND PRIMED IAW SRM 51-10-3, PARA 13E AND 14, PG 31.  INSTALLED AT LT SIDE VERTICAL STAB IAW SRM 51-30-2, PG 1.
